# SDR 97ZZZX2818

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N814CF
- Make and model: Cessna 402B
- Aircraft serial: 402B0335
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 2VA20
- Condition: Malfunction
- Location: Gear Safety
- Part time: 2,644 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR SWITCH FOUND TO BE INTERMITTENT.  FLIGHT CREW TOOK AIRCRAFT FOR A FLIGHT JUST AFTER WASHING.  GEARS WOULD NOT RETRACT.  ON INSPECTION, FOUND MOISTURE IN SIDE OF MLG SAFETY SWITCH.
